# SDR 98FDEA00591

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727223
- Aircraft serial: 22016
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 657276185
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

98-234 - NR 1 TIRE MISS OFF A/C UPON LAND AT MEM.  REMOVED AND REPLACED LEFT MLG LWR PISTON CYLINDER ASSY AND REPACK STRUT PER M/M 32-11-11.  DUE TO NR 1 AXLE DAMAGE.  REPLACE NR 1 TIRE AND BRAKE ASSY.  REPLACE NR 2 TIRE ASSY AS PRECAUTION PER MM 32-42 AND 32-43.  REMOVED AND REPLACED NR 1 ANTI-SKID XDUCER PER MM 32-44 AS PRECAUTION.  ALL SYS OPS CKD NORM.
